# SDR GTIA2015092301369

- Difficulty date: September 23, 2015
- Submitted: September 25, 2015
- Operation: Air carrier
- Aircraft: N629NK
- Make and model: Airbus A320-232
- Aircraft serial: 6300
- Aircraft time: 4,005 hours, 1,784 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Bottle
- Part number: FE240006
- Condition: Low Pressure
- Location: L1 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L1 DOOR ASSIST BOTTLE NITROGEN PRESSURE CHARGE LOW.  SERVICED L1 CREW ASSIT BOTTLE WITH NITROGEN IAW AMM 52-10-00-614-001-A.
